# SDR AALA951759

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 8100022002
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, THE EMERGENCY FLOOR EXIT PATH LIGHTS AT ROW 24H AND AFT GALLEY CROSS AISLE LIGHTS WERE FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT ASSEMBLY AT ROW 24H AND AFT GALLEY CROSS AISLE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
